MAUDE Adverse Event Report: ARTHREX, INC. REDUCTION CLAMP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REDUCTION CLAMP; ORTHOPEDIC MANUAL SURG INSTR
Model Number REDUCTION CLAMP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/4/2024 a sales representative reported via (b)(4) that an ar-8841rc reduction clamp broke during a case, with no affect on the patient or the outcome of the case.This was discovered during a procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-8841rc, guide broach, batch 1068582322, was received for investigation.Visual evaluation noted that the that the hinge pin was loose.Additionally, both of the sleeves appear to have damage to the geometry of the device.Functional testing was not performed due to the damage of the device.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
REDUCTION CLAMP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19643108
Report Number1220246-2024-06519
Device Sequence Number7118968
Product Code LXH
UDI-Device Identifier00888867441378
UDI-Public00888867441378
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREDUCTION CLAMP
Device Catalogue NumberAR-8841RC
Device Lot Number1068582322
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown